Journal article 895 views 298 downloads
Global well-posedness and large deviations for 3D stochastic Burgers equations
Rangrang Zhang,
Guoli Zhou,
Boling Guo,
Jiang-lun Wu
Zeitschrift für angewandte Mathematik und Physik, Volume: 71, Issue: 1, Start page: 30
Swansea University Author: Jiang-lun Wu
-
PDF | Accepted Manuscript
Download (190.69KB)
DOI (Published version): 10.1007/s00033-020-1259-z
Abstract
In this paper, we study the stochastic vector-valued Burgers equations with non − periodic boundary conditions. We first apply a contraction principle argument to show local existence and uniqueness of a mild solution to this model. Then, towards obtaining the global well-posedness, we derive a prio...
Published in: | Zeitschrift für angewandte Mathematik und Physik |
---|---|
ISSN: | 0044-2275 1420-9039 |
Published: |
Springer Science and Business Media LLC
2020
|
Online Access: |
Check full text
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa53378 |
first_indexed |
2020-01-28T19:39:05Z |
---|---|
last_indexed |
2025-03-12T04:50:49Z |
id |
cronfa53378 |
recordtype |
SURis |
fullrecord |
<?xml version="1.0"?><rfc1807><datestamp>2025-03-11T15:35:57.7531787</datestamp><bib-version>v2</bib-version><id>53378</id><entry>2020-01-28</entry><title>Global well-posedness and large deviations for 3D stochastic Burgers equations</title><swanseaauthors><author><sid>dbd67e30d59b0f32592b15b5705af885</sid><firstname>Jiang-lun</firstname><surname>Wu</surname><name>Jiang-lun Wu</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2020-01-28</date><abstract>In this paper, we study the stochastic vector-valued Burgers equations with non − periodic boundary conditions. We first apply a contraction principle argument to show local existence and uniqueness of a mild solution to this model. Then, towards obtaining the global well-posedness, we derive a priori estimates of the local solution by utilising the maximum principle. Finally, we establish, by means of the weak convergence approach, the Freidlin-Wentzell type large deviation principle for 3D stochastic Burgers equations when the noise term goes to zero.</abstract><type>Journal Article</type><journal>Zeitschrift für angewandte Mathematik und Physik</journal><volume>71</volume><journalNumber>1</journalNumber><paginationStart>30</paginationStart><paginationEnd/><publisher>Springer Science and Business Media LLC</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0044-2275</issnPrint><issnElectronic>1420-9039</issnElectronic><keywords>3D stochastic Burgers equations; global well-posedness; the Freidlin-Wentzell type large deviation principle.</keywords><publishedDay>1</publishedDay><publishedMonth>2</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-02-01</publishedDate><doi>10.1007/s00033-020-1259-z</doi><url/><notes/><college>COLLEGE NANME</college><CollegeCode>COLLEGE CODE</CollegeCode><institution>Swansea University</institution><apcterm>Not Required</apcterm><funders>This work was partially supported by NNSF of China (Grant Nos. 11971077, 11801032), Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences (No. 2008DP173182), China Postdoctoral Science Foundation funded project (No. 2018M641204), Natural Science Foundation Project of CQ (Grant No. cstc2016jcyjA0326), Fundamental Research Funds for the Central Universities (Grant Nos. 2018CDXYST0024, 63181314) and China Scholarship Council (Grant No.201506055003).</funders><projectreference/><lastEdited>2025-03-11T15:35:57.7531787</lastEdited><Created>2020-01-28T14:34:47.0705505</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Rangrang</firstname><surname>Zhang</surname><order>1</order></author><author><firstname>Guoli</firstname><surname>Zhou</surname><order>2</order></author><author><firstname>Boling</firstname><surname>Guo</surname><order>3</order></author><author><firstname>Jiang-lun</firstname><surname>Wu</surname><order>4</order></author></authors><documents><document><filename>53378__16458__db20341c3f4641c89d185350ac83a455.pdf</filename><originalFilename>ZhangZhouGuoWu.pdf</originalFilename><uploaded>2020-01-28T14:38:36.5727155</uploaded><type>Output</type><contentLength>195271</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2021-01-29T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807> |
spelling |
2025-03-11T15:35:57.7531787 v2 53378 2020-01-28 Global well-posedness and large deviations for 3D stochastic Burgers equations dbd67e30d59b0f32592b15b5705af885 Jiang-lun Wu Jiang-lun Wu true false 2020-01-28 In this paper, we study the stochastic vector-valued Burgers equations with non − periodic boundary conditions. We first apply a contraction principle argument to show local existence and uniqueness of a mild solution to this model. Then, towards obtaining the global well-posedness, we derive a priori estimates of the local solution by utilising the maximum principle. Finally, we establish, by means of the weak convergence approach, the Freidlin-Wentzell type large deviation principle for 3D stochastic Burgers equations when the noise term goes to zero. Journal Article Zeitschrift für angewandte Mathematik und Physik 71 1 30 Springer Science and Business Media LLC 0044-2275 1420-9039 3D stochastic Burgers equations; global well-posedness; the Freidlin-Wentzell type large deviation principle. 1 2 2020 2020-02-01 10.1007/s00033-020-1259-z COLLEGE NANME COLLEGE CODE Swansea University Not Required This work was partially supported by NNSF of China (Grant Nos. 11971077, 11801032), Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences (No. 2008DP173182), China Postdoctoral Science Foundation funded project (No. 2018M641204), Natural Science Foundation Project of CQ (Grant No. cstc2016jcyjA0326), Fundamental Research Funds for the Central Universities (Grant Nos. 2018CDXYST0024, 63181314) and China Scholarship Council (Grant No.201506055003). 2025-03-11T15:35:57.7531787 2020-01-28T14:34:47.0705505 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Rangrang Zhang 1 Guoli Zhou 2 Boling Guo 3 Jiang-lun Wu 4 53378__16458__db20341c3f4641c89d185350ac83a455.pdf ZhangZhouGuoWu.pdf 2020-01-28T14:38:36.5727155 Output 195271 application/pdf Accepted Manuscript true 2021-01-29T00:00:00.0000000 true eng |
title |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
spellingShingle |
Global well-posedness and large deviations for 3D stochastic Burgers equations Jiang-lun Wu |
title_short |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
title_full |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
title_fullStr |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
title_full_unstemmed |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
title_sort |
Global well-posedness and large deviations for 3D stochastic Burgers equations |
author_id_str_mv |
dbd67e30d59b0f32592b15b5705af885 |
author_id_fullname_str_mv |
dbd67e30d59b0f32592b15b5705af885_***_Jiang-lun Wu |
author |
Jiang-lun Wu |
author2 |
Rangrang Zhang Guoli Zhou Boling Guo Jiang-lun Wu |
format |
Journal article |
container_title |
Zeitschrift für angewandte Mathematik und Physik |
container_volume |
71 |
container_issue |
1 |
container_start_page |
30 |
publishDate |
2020 |
institution |
Swansea University |
issn |
0044-2275 1420-9039 |
doi_str_mv |
10.1007/s00033-020-1259-z |
publisher |
Springer Science and Business Media LLC |
college_str |
Faculty of Science and Engineering |
hierarchytype |
|
hierarchy_top_id |
facultyofscienceandengineering |
hierarchy_top_title |
Faculty of Science and Engineering |
hierarchy_parent_id |
facultyofscienceandengineering |
hierarchy_parent_title |
Faculty of Science and Engineering |
department_str |
School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics |
document_store_str |
1 |
active_str |
0 |
description |
In this paper, we study the stochastic vector-valued Burgers equations with non − periodic boundary conditions. We first apply a contraction principle argument to show local existence and uniqueness of a mild solution to this model. Then, towards obtaining the global well-posedness, we derive a priori estimates of the local solution by utilising the maximum principle. Finally, we establish, by means of the weak convergence approach, the Freidlin-Wentzell type large deviation principle for 3D stochastic Burgers equations when the noise term goes to zero. |
published_date |
2020-02-01T08:47:52Z |
_version_ |
1828366815383781376 |
score |
11.057753 |